Dynamical Zeta Functions for Typical Extensions of Full Shifts

Ward, T (1999) Dynamical Zeta Functions for Typical Extensions of Full Shifts. Finite Fields and Their Applications, 5 (3). pp. 232-239.

Full text not available from this repository.

Abstract

We consider a family of isometric extensions of the full shift on p symbols (for p a prime) parametrised by a probability space. Using Heath-Brown's work on the Artin conjecture, it is shown that for all but two primes p the set of limit points of the growth rate of periodic points is infinite almost surely. This shows in particular that the dynamical zeta function is not algebraic almost surely.

Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:48
Last Modified: 21 Apr 2020 21:23
URI: https://ueaeprints.uea.ac.uk/id/eprint/19680
DOI: 10.1006/ffta.1999.0250

Actions (login required)

View Item View Item